# SDR V0XD20220603001

- Difficulty date: May 4, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N18556
- Make and model: Emb EMB110*
- Aircraft serial: 45595
- Aircraft time: 41,679 hours, 32,224 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRED ON BRACKET ON Z CHANNEL AT FR 22 UNDER FLOOR BOARD 242 AR AT THE ANGLE I/B. CORRECTIVE ACTION REMOVED AND REPLACED (P/N: 145-29150-009) IAW WITH EMB 135/145 SRM 51-10-03, SRM 53-22-10, AND SRM 51-40-02.
